advertisement
Question
Posted by: Amo | 2008/08/07

Pigmantation

Hi Doc

Is there anything a person could do to PREVENT pigmantation on the face caused by using some types of contraceptives?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Amo
It reacts with sun, so wearing sunblock does help. If you want to lighten it, it is best to see dermatologist. Never ever buy skin lightening creams over the counter as this can actually darken the skin and cause permanent damage!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement